Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 9435470, 7 pages
https://doi.org/10.1155/2018/9435470
Research Article

Characterization of -Semicompleteness via Caristi’s Fixed Point Theorem in Semimetric Spaces

Department of Basic Sciences, Faculty of Engineering, Kyushu Institute of Technology, Tobata, Kitakyushu 804-8550, Japan

Correspondence should be addressed to Tomonari Suzuki; pj.ca.hcetuyk.snm@t-ikuzus

Received 7 December 2017; Accepted 2 January 2018; Published 1 March 2018

Academic Editor: Satish Shukla

Copyright © 2018 Tomonari Suzuki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Alamri, T. Suzuki, and L. A. Khan, “Caristi's fixed point theorem and Subrahmanyam's fixed point theorem in v-generalized metric spaces,” Journal of Function Spaces, vol. 2015, Article ID 709391, 2015. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Downing and W. A. Kirk, “A generalization of Caristi's theorem with applications to nonlinear mapping theory,” Pacific Journal of Mathematics, vol. 69, no. 2, pp. 339–346, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. I. Ekeland, “Nonconvex minimization problems,” Bulletin (New Series) of the American Mathematical Society, vol. 1, no. 3, pp. 443–474, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Suzuki, “On Downing-Kirk's theorem,” Journal of Mathematical Analysis and Applications, vol. 286, no. 2, pp. 453–458, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. Suzuki, “Generalized Caristi's fixed point theorems by Bae and others,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 502–508, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Suzuki, “Redefinition of,” Journal of Function Spaces, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar
  10. T. Suzuki, “Nadler’s fixed point theorem in ν-generalized metric spaces,” Fixed Point Theory and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  11. J. Caristi and W. A. Kirk, “Geometric fixed point theory and inwardness conditions,” in The Geometry of Metric and Linear Spaces, vol. 490 of Lecture Notes in Mathematics, pp. 74–83, Springer, Berlin, Germany, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. A. Kirk, “Caristi's fixed point theorem and metric convexity,” Colloquium Mathematicum, vol. 36, no. 1, pp. 81–86, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. R. Alfuraidan, “Remarks on Caristi’s fixed point theorem in metric spaces with a graph,” Fixed Point Theory and Applications, vol. 2014, no. 1, article no. 240, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. W. A. Kirk and L. M. Saliga, “The Brézis-Browder order principle and extensions of Caristi's theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2765–2778, 2001. View at Publisher · View at Google Scholar · View at Scopus
  15. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Publisher · View at Google Scholar
  16. R. Caccioppoli, “Un teorema generale sull'esistenza di elementi uniti in una transformazione funzionale,” Rendiconti dell'Accademia Nazionale dei Lincei, vol. 11, pp. 794–799, 1930. View at Google Scholar
  17. J. Jachymski, J. Matkowski, and T. Świa̧tkowski, “Nonlinear contractions on semimetric spaces,” Journal of Applied Analysis, vol. 1, no. 2, pp. 125–134, 1995. View at Publisher · View at Google Scholar · View at MathSciNet